Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 158, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 20, 2011, 6:03 PM CDT for 5 counties in Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 6:03 PM CDT (23:03 UTC)
- Expired
- Jun 20, 2011, 6:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Pottawatomie County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 63 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 6:44 PM CDT | HAIL 1.25 | Riley, KS | |
| Jun 20, 6:50 PM CDT | HAIL 0.88 | 1 Sse Randolph, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1300 J/kg
- Mixed-layer CIN
- -726 J/kg
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 473 m²/s²
- 0-3 km storm-relative helicity
- 559 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677
WUUS53 KTOP 202303
SVRTOP
KSC027-041-061-149-161-202345-
/O.NEW.KTOP.SV.W.0158.110620T2303Z-110620T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
603 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
EASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
NORTHWESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
WESTERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 645 PM CDT
* AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAKEFIELD...OR 13 MILES SOUTHEAST OF CLAY CENTER...MOVING NORTH AT
55 MPH.
* LOCATIONS IMPACTED INCLUDE...
RILEY...
LEONARDVILLE...
GREEN...
TUTTLE CREEK LAKE...
RANDOLPH...
OLSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3956 9648 3904 9689 3904 9696 3914 9716
3957 9704 3957 9659
TIME...MOT...LOC 2303Z 200DEG 47KT 3924 9698
WIND...HAIL 60MPH 1.00IN
$$
BLAIR2 follow-up statements
687
WWUS53 KTOP 202321
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
621 PM CDT MON JUN 20 2011
KSC041-202331-
/O.CAN.KTOP.SV.W.0158.000000T0000Z-110620T2345Z/
DICKINSON-
621 PM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKINSON COUNTY
HAS BEEN CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3956 9648 3915 9681 3918 9695 3935 9710
3957 9704 3957 9659
TIME...MOT...LOC 2321Z 200DEG 47KT 3946 9687
$$
KSC027-061-149-161-202345-
/O.CON.KTOP.SV.W.0158.000000T0000Z-110620T2345Z/
RILEY-POTTAWATOMIE-CLAY-GEARY-
621 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN GEARY...NORTHEASTERN CLAY...NORTHWESTERN
POTTAWATOMIE AND WESTERN RILEY COUNTIES...
AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES NORTH OF LEONARDVILLE...OR 13 MILES EAST OF CLAY
CENTER...MOVING NORTH AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
OLSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3956 9648 3915 9681 3918 9695 3935 9710
3957 9704 3957 9659
TIME...MOT...LOC 2321Z 200DEG 47KT 3946 9687
WIND...HAIL 60MPH 1.00IN
$$
BLAIR906
WWUS53 KTOP 202332
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
632 PM CDT MON JUN 20 2011
KSC027-061-202343-
/O.CAN.KTOP.SV.W.0158.000000T0000Z-110620T2345Z/
CLAY-GEARY-
632 PM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GEARY AND
NORTHEASTERN CLAY COUNTIES HAS BEEN CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3956 9648 3919 9678 3918 9679 3919 9685
3922 9686 3922 9696 3957 9696 3957 9659
3956 9659
TIME...MOT...LOC 2333Z 200DEG 34KT 3930 9683
$$
KSC149-161-202345-
/O.CON.KTOP.SV.W.0158.000000T0000Z-110620T2345Z/
RILEY-POTTAWATOMIE-
632 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN POTTAWATOMIE AND WESTERN RILEY COUNTIES...
AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES SOUTH OF RILEY...OR 14 MILES WEST OF MANHATTAN...
MOVING NORTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LEONARDVILLE...TUTTLE CREEK LAKE...RANDOLPH AND OLSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3956 9648 3919 9678 3918 9679 3919 9685
3922 9686 3922 9696 3957 9696 3957 9659
3956 9659
TIME...MOT...LOC 2333Z 200DEG 34KT 3930 9683
WIND...HAIL 60MPH 1.25IN
$$
PHILLIPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:51 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 20, 3:51 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 351 PM CDT MON JUN 20 2011 .DISCUSSION... LATEST ANALYSIS HAD SURFACE LOW NEAR RUSSEL WITH A DRY LINE EXTENDING FROM SOUTHWEST OKLAHOMA TO NEAR ELLSWORTH. A LINE OF ELEVATED SHOWERS HAD DEVELOPED ABOVE THE CAPPING INVERSION EARLY THIS AFTERNOON. WATER VAPOR LOOP SHOWS UPPER LOW BEGINNING TO TAKE A NEGATIVE TILT AS IT MOVES ACROSS WESTERN KANSAS. DRY LINE WILL CONTINUE TO MOVE EASTWARD THROUGH THE EVENING. STARTING TO GET INITIATION OFF THE DRY LINE IN THE WESTERN CWA NEAR MCPHERSON. 0-6KM SHEAR 40 TO 50 KTS AND WILL INCREASE AS THE UPPER LOW PROGRESSES EASTWARD. LAPSE RATES WILL CONTINUE TO STEEPEN AS WELL. DOWNDRAFT CAPE AVERAGING AROUND 1000-17000 J/KG. LCL HEIGHTS WERE AVERAGING BETWEEN 1200 TO 1500 METERS. FORCING FOR ASCENT AND CONVERGENCE ALONG THE DRY LINE WILL CONTINUE TO TOUCH OFF STORMS THIS AFTERNOON AND EVENING. INCREASING SHEAR WILL KEEP A TORNADO THREAT. STORMS WILL BE DISCRETE SUPERCELLS INITIALLY THEN FORMING INTO A LINE WITH BOWING SEGMENTS. WINDS IN EAST CENTRAL KANSAS SHOULD ABATE THIS EVENING AS THE SURFACE LOW MOVES NORTH INTO SOUTHERN NEBRASKA SO WILL LIKELY BE ABLE TO HAVE THE WIND ADVISORY EXPIRE AROUND 00Z. OVERNIGHT THE STORMS SHOULD MOVE OFF TO THE EAST AS DRYLINE SPREADS NORTHEAST INTO WESTERN MO. ON TUESDAY WRAP AROUND SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON AS THE UPPER LOW MOVES ACROSS SOUTHEAST NEBRASKA THEN INTO NORTHWEST IOWA IN THE AFTERNOON. BEST CHANCES OF PRECIPITATION WILL BE ACROSS THE NORTH AND NORTHEAST SECTIONS OF THE CWA. HIGHS ON TUESDAY WILL BE COOLER WITH LOWER HUMIDITY. HIGHS WILL RANGE FROM THE UPPER 70S TO THE MID 80S. 53 AS THE UPPER TROUGH MOVES INTO THE UPPER MS VALLEY...CANNOT RULE OUT A SHOWER POSSIBILITY IN THE FAR NORTHEAST COUNTY WARNING (CWA) AS MOISTURE CONTINUES TO WRAP IN BEHIND IT. HOWEVER...STILL FEEL THE POTENTIAL IS NOT HIGH ENOUGH TO WARRANT A POP AND CONTINUED A DRY FORECAST TUESDAY NIGHT INTO WEDNESDAY. WITH DRIER AIR AND DECREASING CLOUDS MOST AREAS TUESDAY NIGHT...IT WILL BE A COOLER NIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S. WITH A GUSTY NORTHWEST WIND AND MOST CLOUDS MAINLY CONFINED TO THE NORTHEAST CORNER OF THE CWA...HIGHS SHOULD RANGE FROM THE UPPER 70S NORTHEAST TO THE MIDDLE 80S IN THE ABILENE AND EMPORIA AREAS. AFTER ONE MORE NIGHT IN THE UPPER 50S AND LOWER 60S WEDNESDAY NIGHT TEMPERATURES WILL BEGIN TO GRADUALLY INCREASE THURSDAY AS UPSTREAM UPPER LEVEL RIDGING TAKES PLACE ACROSS THE EASTERN ROCKIES AND HIGH PLAINS REGION. HIGHS THURSDAY WILL BE IN THE 80S WITH THE 80S AND A FEW LOW 90S THE RULE ON THROUGH THE WEEKEND. THIS PATTERN WILL ALSO ALLOW FOR A SERIES OF WEAK UPPER LEVEL SHORTWAVES TO MOVES EAST FROM THE ROCKIES AND INTO THE CENTRAL PLAINS REGION. AT THE SAME TIME LOW LEVEL MOISTURE WILL ALSO RETURN FROM THE SOUTH AND POOL ACROSS THE AREA. THIS UNSETTLED PATTERN WILL ALLOW FOR SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS WITH THE APPROACH AND PASSAGE OF EACH OF THE SHORTWAVE TROUGHS THROUGH THE WEEKEND AND EARLY NEXT WEEK. 63 && .AVIATION... VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION. TIMING OF CONVECTION IS A BIT TRICKY BUT MORE CONFIDENT IN THE 23Z-03Z PERIOD AT MHK AND FROM 01Z-05Z AT TOP AND FOE ATTM. WINDS TO REMAIN SOUTH TO SOUTH SOUTHWEST THROUGH THE PERIOD WITH SPEEDS AROUND 14 KTS WITH HIGHER GUSTS. ALSO VSBYS SHOULD LOWER TO MVFR IN THE TSRA ALSO GUSTS MAY EXCEED 45 KTS WITH THE TSRA. 53 && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ037-054>056-058- 059. &&
Hazardous weather outlook, Jun 20, 3:41 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 341 PM CDT MON JUN 20 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-212045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 341 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BE LIKELY LATE THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. THE STORMS THAT DEVELOP WILL BE STRONG TO SEVERE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE. STRONG WINDS OF 25 TO 35 MPH WILL CONTINUE ACROSS EAST CENTRAL KANSAS UNTIL EARLY EVENING WITH GUSTS AROUND 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. HOWEVER THUNDERSTORM CHANCES WILL INCREASE AGAIN BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, Jun 20, 5:40 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
540 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 1 S ABILENE 38.90N 97.21W
06/20/2011 M60 MPH DICKINSON KS EMERGENCY MNGR
&&
SBLAIRLocal storm report, Jun 20, 5:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
541 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND GST 1 S ABILENE 38.90N 97.21W
06/20/2011 M60 MPH DICKINSON KS EMERGENCY MNGR
&&
JBLocal storm report, Jun 20, 5:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
542 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 5 SE MILTONVALE 39.30N 97.38W
06/20/2011 E1.50 INCH OTTAWA KS PUBLIC
&&
JBLocal storm report, Jun 20, 5:48 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
548 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 NNW OAK HILL 39.30N 97.37W
06/20/2011 M2.00 INCH OTTAWA KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 20, 5:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
554 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 6 ESE MILTONVALE 39.31N 97.34W
06/20/2011 E1.50 INCH CLAY KS TRAINED SPOTTER
A WEST FACING WINDOW ON THE HOUSE WAS BROKEN
&&
JBSpecial weather statement, Jun 20, 5:57 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
557 PM CDT MON JUN 20 2011
KSZ008-009-202330-
REPUBLIC-WASHINGTON-
557 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REPUBLIC AND
NORTHWESTERN WASHINGTON COUNTIES...
THROUGH 630 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 30 MPH
ACROSS PORTIONS OF NORTHEASTERN REPUBLIC AND NORTHWESTERN WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE MAHASKA.
A TORNADO WATCH IS ALSO IN EFFECT.
&&
LAT...LON 4000 9745 4000 9721 3981 9728 3984 9751
4001 9747 4001 9745
TIME...MOT...LOC 2258Z 192DEG 27KT 3992 9737The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 35 min |
| Jun 19, 7:57 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Morris | 48 min |
| Jun 19, 8:42 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 35 min |
| Jun 19, 9:14 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 46 min |
| Jun 19, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 30 min |
| Jun 20, 10:33 AM CDT | Wind Advisory | TOP | Anderson, Coffey, Franklin, Lyon, Morris, Osage | 7 hr |
| Jun 20, 3:29 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 46 min |
| Jun 20, 4:00 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Washington | 45 min |
| Jun 20, 4:43 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 47 min |
| Jun 20, 5:09 PM CDT | Special Weather Statement | TOP | Dickinson | 36 min |
| Jun 20, 5:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 51 min |
| Jun 20, 5:27 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 48 min |
| Jun 20, 5:33 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 27 min |
| Jun 20, 5:57 PM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Jun 20, 6:07 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 38 min |
| Jun 20, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 47 min |
| Jun 20, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 43 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 47 min |
| Jun 20, 6:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.